MathSciNet Relay Station
MathSciNet bibliographic data
MR2370050 47B25
Gilbreath, T. M.; Wogen, Warren R. Remarks on the structure of complex symmetric operators. Integral Equations Operator Theory 59 (2007), no. 4, 585–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement